Poison Ivy Rash

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can you go swimming with poison ivy rashes?

Query: Hello doctor, I have poison ivy rashes on various parts of my body with no open blisters. Can I go swimming in a creek? Thank you.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your query, and I understand your concern. No, please do not go in this condition for swimming otherwise, it will spread to others. Poison oak and poison sumac are plants that can cause an itchy rash upon contact. A substance called urushiol, found in these ...  Read Full »

I have rashes below waistline including penis. Do I need urgent care?

Query: Hi doctor, I have rashes basically everywhere below the waistline. It started two days ago and have somewhat spread from the initial location (bug bite on the upper right thigh). There is some bruising around the initial location. I have been using Lotrimin and Cortizone cream but there is no effec...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your attachment (attachment removed to protect patient identity). The condition looks like poison ivy. There are few blisters evolving, it may go on for one to two weeks without treatment. Poison ivy usually requires oral Prednisone to keep it under control....  Read Full »

My soles and fingertips are red. Could this be a side effect of my steroid medication?

Query: Hello doctor, I had been put on Prednisone steroids for 21 days because of an allergic reaction to poison ivy. I have been off them for almost three weeks and I still feel withdrawal symptoms. The latest side effect, tonight, was red finger tips with white palms. The soles of my feet are also very ...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. You received Prednisone for 21 days and have stopped them three weeks ago. Let me explain about steroids. Steroids are tapered slowly if taken for a duration longer than a week. The withdrawal symptoms have a dramati...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.